# SDR SIMA200923603

- Difficulty date: August 23, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 17,381 hours, 15,757 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495403
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4620 THE CREW DECLARED AN EMERGENCY INTO BOS DUE TO A LANDING GEAR AIR GROUND FAIL MESSAGE.  THE AIRCRAFT LANDED SAFELY WITH NO INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NOSE LANDING GEAR WEIGHT ON WHEELS HARNESS IAW EMB AMM 32-00-03.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
